6 months ago my ANA was positive / ANA Titer was 1:80 / ANA Pattern speckled.
Yesterday it was ANA was positive / ANA Titer was 1:80 / ANA Pattern Nucleolar.
Symptons are severe fatigue, dry eyes, clumsiness, falling down (at least 15 in two years), numbness in toes and feet, aching joints, cant seem to concentrate, and my memory is terrible.
Being sent to a rheumatologist. My doctor says I'm fine. I need a new doc.
Your ANA is really not very elevated. The Speckled pattern is seen in various autoimmune diseases as well as healthy people. THe Nucleolar pattern is not often seen in lupus and suggest scleroderma. I am not familiar w/ scleroderma. Maybe someone who is can jump in.
I do know that if you do have lupus, sun exposure can affect the ANA level. The next time you go to the dr. get about 15 min of sun exposure right before you go in to see your dr.
I also want to give you some tips:
1. Get plenty of rest
2. Take care of yourself by eating right and drinking water
3. Stay away from sweets and junk food
4. Be on guard against stress (stress is a major trigger for all autoimmune)
5. Stay out of the sun
I'm not saying you have an autoimmune disease, but just in case, these are some things that I have found to be helpful.
Thanks for your response. I am barely ever out in the sun.
I have been under stress, husband passed away, chapter 7, rejected for a loan mod so I was foreclosed on. Boom boom I guess. My main concern is my falling down and clumsiness. They can't seem to explain why it's happening. scleroderma test came back negative. Thanks so much for your note.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.